Hi all, I am new to this forum...I have used Medhelp in the past and have found it to be very supportive so here I am again. There is so many problems regarding my mom but I will try to just touch on what is happening. She is suffering terribly with RLS. My mom has been treated for close to 30 years with numerous antidepressants. She has severe OCD, bipolar, and anxiety disorder. She is currently on 200 mg of Zoloft...in addition to Depekote, and Klonopin. Her RLS was being treated with a very high dose of Requip but has recently been switched to something else; some sort of patch. Nothing is working. Her life is a very sad story due to the mental illness. She lives in a nursing home because she had a stroke 4 years ago which left her somewhat physically and congnitievly (sp) impaired, and because of the mental illness she can become difficult. I am not able to provide her with the care and attention she deserves. I have read numerous articles about how anti depressants can cause the symptoms of RLS, and being that she is on such a high dose of Zoloft I could definitely see the correlation. Anyone else experiencing this or have some advice on which way to go? It is not an option for her to be unmedicated as she still suffers with depression, anxiety, and racing thoughts; I couldn't bare to think of her without the meds. I just hate to see her suffer with this terrible RLS.